# SDR 2004UALA00541

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 34,301 hours, 25,738 cycles
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Condition: Incorrect
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, W
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE VIBRATION AT 5.0.  INCORRECT REPLACEMENT OF 2 FAN BLADE PAIRS RESULTED IN UN-BALANCED FAN SYSTEM.  REPLACED FAN BLADES.
